# SDR ASAA2018030523774

- Difficulty date: March 5, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 42,933 hours, 12,856 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD FOUR MONENTARY FMC FAILURES EACH ONE LASTED LESS THAN ONE MINUTE. ALL FOUR FAILURE HAD FMC PROMPT IN MCDU GONE AND LH NAVIGATION DISPLAY HAD VTK FAILURE FLAG. TWO OF THE FAILURES HAD LOSS OF LNAV AND VNAV. NORMAL OPS RETURNED PRIOR TO QRH BEING USED. GROUNDED - YES. PERFORMED FMC RESET IAW B737-800 FIM 34-61 TASK 836. OPS CHECK GOOD. DETERMINED TO BE INTERMITTENT FAULT. OK FOR SERVICE.
